Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 165, NWS Tulsa, OK

April 29, 2017Benton County, Carroll County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 1:02 AM CDT for Benton County, Carroll County, Washington County, Arkansas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 1:02 AM CDT (06:02 UTC)
Expired
Apr 29, 2017, 1:45 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Benton County, AR, Carroll County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 1:04 AM CDTHAIL 1.253 W Lowell, ARMPING REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 10:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS54 KTSA 290602
SVRTSA
ARC007-015-143-290645-
/O.NEW.KTSA.SV.W.0165.170429T0602Z-170429T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
102 AM CDT SAT APR 29 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Benton County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Northeastern Washington County in northwestern Arkansas...

* Until 145 AM CDT

* At 102 AM CDT, a severe thunderstorm was located over Bethel
  Heights, moving northeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Eureka Springs...                 Lowell...
  Pea Ridge...                      Tontitown...
  Bethel Heights...                 Cave Springs...
  Highfill...                       Garfield...
  Gateway...                        Beaver...
  Hobbs State Park...               War Eagle...
  Johnson...                        Elm Springs...
  Goshen...                         Avoca...

This includes Interstate 49 between mile markers 66 and 84, and
between mile markers 86 and 90.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3631 9383 3631 9387 3627 9387 3608 9409
      3616 9436 3650 9415 3650 9363
TIME...MOT...LOC 0602Z 220DEG 32KT 3621 9415 

HAIL...1.75IN
WIND...60MPH
 
$$

69
2 follow-up statements
096 
WWUS54 KTSA 290622
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
122 AM CDT SAT APR 29 2017

ARC143-290632-
/O.CAN.KTSA.SV.W.0165.000000T0000Z-170429T0645Z/
Washington AR-
122 AM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Arkansas.

LAT...LON 3631 9383 3631 9387 3627 9387 3624 9391
      3623 9422 3650 9415 3650 9363
TIME...MOT...LOC 0622Z 220DEG 32KT 3635 9401 

$$

ARC007-015-290645-
/O.CON.KTSA.SV.W.0165.000000T0000Z-170429T0645Z/
Benton AR-Carroll AR-
122 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...

At 122 AM CDT, a severe thunderstorm was located 6 miles east of
Rogers, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Eureka Springs...
Lowell...                         Pea Ridge...
Bethel Heights...                 Garfield...
Gateway...                        Beaver...
War Eagle...                      Hobbs State Park...
Avoca...                          Hill Top...
Beaver Lake...                    Walnut Hill...
Monte Ne...                       Larue...
Bland...                          Busch...

This includes Interstate 49 between mile markers 76 and 84, and
between mile markers 86 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9383 3631 9387 3627 9387 3624 9391
      3623 9422 3650 9415 3650 9363
TIME...MOT...LOC 0622Z 220DEG 32KT 3635 9401 

HAIL...1.25IN
WIND...60MPH
 
$$

69
353 
WWUS54 KTSA 290635
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
135 AM CDT SAT APR 29 2017

ARC007-015-290645-
/O.CON.KTSA.SV.W.0165.000000T0000Z-170429T0645Z/
Benton AR-Carroll AR-
135 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...

At 135 AM CDT, a severe thunderstorm was located 5 miles southeast of
Garfield, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Eureka Springs...                 Garfield...
Gateway...                        Beaver...
Larue...                          Hill Top...
Beaver Lake...                    Bland...
Walnut Hill...                    Busch...
Lookout...                        Oak Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9383 3631 9387 3627 9387 3628 9401
      3650 9401 3650 9363
TIME...MOT...LOC 0635Z 226DEG 31KT 3641 9389 

HAIL...1.25IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:46 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 28, 11:46 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Fri Apr 28 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and thunderstorms will result in reduced
ceilings and visibilities through the forecast period.

&&

.PREV DISCUSSION... /Issued 1003 PM CDT Fri Apr 28 2017/

..UPDATE...
This evening a warm frontal boundary had entered into Southeast
Oklahoma while a cold frontal boundary had pushed southeast into
Northwest Oklahoma and Southeast Kansas. These two boundaries were
associated with a surface boundary over Southwest Texas and an
upper low moving into Northern New Mexico. In response...scattered
showers and thunderstorms have begun to develop across Eastern
Oklahoma and Northwest Arkansas with a couple storms in Northwest
Arkansas quickly becoming strong to potentially severe.

Through the overnight hours...the warm frontal boundary is
expected to lift a little further north to perhaps near/slightly
north of the Interstate 40 corridor while the cold push in
Southeast Kansas moves into the northern part of Northeast
Oklahoma. This will allow for thunderstorms to continue to develop
and spread across Eastern Oklahoma and Northwest Arkansas...with
the greater potential north of the warm front. Mostly elevated
convection late this evening should continue overnight.
However...any storms that can develop and be rooted with the warm
front could have the potential to become more surface based. The
result will continue severe potentials overnight with large
hail...damaging winds and also a small tornado threat across the
CWA.

Late tonight into Saturday morning...convection out west should
also spread into CWA and transform the severe potential into more
of a large hail and damaging wind threat. Also...tonight into
Saturday with the multiple rounds of thunderstorms
forecast...periods of heavy rainfall increasing flash flooding
conditions will become possible. Thus...will keep the current
flash flood watch as is.

Temperatures overnight...should remain on the warm side within the
warm sector across Southeast Oklahoma...while parts of Northeast
Oklahoma could fall into the lower 50s behind the cold push moving
toward the region.

In response to the events for tonight...for the evening update...
have added minor tweaks to the overnight grids based on current
trends as the current forecast seems to be in fairly good shape.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053-057-058-
     060>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION...05
Hazardous weather outlook, Apr 28, 5:35 PM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
535 PM CDT Fri Apr 28 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
535 PM CDT Fri Apr 28 2017

...SIGNIFICANT FLOODING AND SEVERE RISK THRU THE WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

	Area OF GREATER RISK...Mainly north of a McAlester to Fort Smith
						   line and along and south of Interstate 44.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

	AREA AT GREATEST RISK...Mainly north of a McAlester to Fort Smith
						   line and along and south of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

DISCUSSION...
Severe storm chances along with potential flash flooding will
increase this evening and overnight tonight across Eastern
Oklahoma and Northwest Arkansas. Very large hail to baseball size,
damaging winds to 70 mph, and an isolated tornado are possible.

Clusters of thunderstorms continuing to develop over the Oklahoma
and Texas Panhandles will continue to push eastward and move into
Eastern Oklahoma and Northwest Arkansas late this evening and
overnight. At the same time...additional thunderstorms are
forecast to develop this evening and tonight along and north of a
warm frontal boundary lifting north across Southeast Oklahoma and
Western Arkansas. All modes of severe weather will be possible
with this activity through into the overnight hours and transition
to more of a large hail and damaging wind threat late tonight
across the region.

Also through tonight...multiple rounds of heavy rainfall are
expected to develop across Eastern Oklahoma and Northwest Arkansas
as the frontal boundary becomes nearly stationary over the region.
This will increase the potential for flash flooding with the
greater potential over Northeast Oklahoma into Northwest Arkansas.
A flash flood watch is in effect starting this evening and
continuing into Sunday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Multiple rounds of thunderstorms will continue to impact the region
Saturday and Saturday night as a powerful upper level storm system
develops to our west and interacts with a frontal boundary draped
over the region. Storm total rainfall in the 4 to 7 inch range is
expected, with locally heavier amounts likely across much of northeast
and east central Oklahoma into Northwest Arkansas thru Sunday.
This heavy rainfall could lead to life-threatening flash flooding
and significant flooding of area rivers and lakes. Locations
downstream from dams could see significant flooding as water is
released from the flooded lakes.

The quasi-stationary frontal boundary and approaching upper system
will continue to be the focus for storms with severe potential
during the afternoon and evening hours Saturday. The severe
weather threat...and heavy rainfall threat will will come to an
end from west to east as a cold front sweeps across the region
late Saturday night into Sunday morning.

Towards the middle of next week...another storm system will bring
the potential for more storms to the region. This system is expected
to push through too quickly to bring significant rainfall. Organized
severe weather is not expected either.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
This is an evolving system and the axis of heavy rainfall will
likely continue to be fine tuned. Continue to follow the latest
updates and forecasts over the next 24 to 36 hours regarding the
expected hazardous weather that will affect much of the area this
weekend.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 29, 12:26 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT SAT APR 29 2017

OKZ067-070-071-290600-
Muskogee OK-Wagoner OK-McIntosh OK-
1226 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
SOUTHEASTERN WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES UNTIL 100 AM
CDT...

At 1226 AM CDT, strong thunderstorms were located along a line
extending from near Tullahassee to 3 miles west of Rentiesville.
Movement was northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Wagoner...
Coweta...                         Checotah...
Okay...                           Porter...
Oktaha...                         Taft...
Boynton...                        Council Hill...
Rentiesville...                   Tullahassee...
Lake Eufaula State Park...        Wainwright...
Summit...                         Redbird...
Jamesville...                     Choska...

This includes Interstate 40 in Oklahoma between mile markers 256 and
263.

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3607 9528 3552 9539 3540 9567 3595 9563
TIME...MOT...LOC 0526Z 203DEG 34KT 3585 9542 3553 9555
Special weather statement, Apr 29, 12:27 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1227 AM CDT SAT APR 29 2017

OKZ055-056-290545-
Nowata OK-Washington OK-
1227 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND
NORTHWESTERN NOWATA COUNTIES UNTIL 1245 AM CDT...

At 1227 AM CDT, a strong thunderstorm was located 5 miles northwest
of Lenapah, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
South Coffeyville...              Wann...

LAT...LON 3681 9572 3692 9584 3700 9580 3700 9549
TIME...MOT...LOC 0527Z 223DEG 39KT 3692 9569
Special weather statement, Apr 29, 12:41 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1241 AM CDT SAT APR 29 2017

ARZ001-002-010-011-290615-
Carroll AR-Madison AR-Benton AR-Washington AR-
1241 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 115 AM CDT...

At 1240 AM CDT, a strong thunderstorm was located 4 miles southwest
of Hobbs State Park, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Eureka Springs...                 Gateway...
Beaver...                         Hindsville...
War Eagle...                      Hobbs State Park...
Grandview...                      Clifty...
Goshen...                         Beaver Lake...
Mayfield...                       Larue...
Pleasant Ridge...                 Bland...
Best...                           Busch...
Lookout...                        Oak Hill...
Sonora...

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Arkansas.

LAT...LON 3606 9389 3614 9409 3650 9393 3650 9367
      3647 9359
TIME...MOT...LOC 0540Z 204DEG 36KT 3618 9395

69
Special weather statement, Apr 29, 12:46 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 AM CDT SAT APR 29 2017

OKZ062-067-068-290615-
Cherokee OK-Wagoner OK-Mayes OK-
1246 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR MAYES...SOUTHEASTERN WAGONER AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 115 AM CDT...

At 1246 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Sportsmen Acres Community to 4 miles
east of Wagoner. Movement was northeast at 40 mph.

Nickel to penny size hail and winds in excess of 40 mph will be
possible with these storms.

Locations in or near the path include...
Wagoner...                        Pryor...
Pryor Creek...                    Chouteau...
Locust Grove...                   Salina...
Langley...                        Okay...
Spavinaw...                       Disney...
Pensacola...                      Hoot Owl...
Peggs...                          Cherokee State Park...
Spavinaw State Park...            Sportsmen Acres Community...
Sequoyah State Park...            Strang...
Snowdale State Park...            Lost City...

A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3604 9506 3582 9536 3582 9538 3638 9531
      3651 9510 3651 9501
TIME...MOT...LOC 0546Z 218DEG 35KT 3627 9527 3594 9529
Special weather statement, Apr 29, 12:49 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1249 AM CDT SAT APR 29 2017

OKZ054-059-290615-
Osage OK-Pawnee OK-
1249 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 115 AM CDT...

At 1249 AM CDT, a strong thunderstorm was located 3 miles east of
Hallett, moving northeast at 45 mph.

Nickel to penny size hail and winds in excess of 40 mph will be
possible with this storm.

Locations in or near the path include...
Hominy...                         Cleveland...
Jennings...                       Osage...
Hallett...                        Blackburn...
Terlton...

A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern Oklahoma.

LAT...LON 3660 9648 3642 9612 3616 9651 3616 9657
      3624 9666
TIME...MOT...LOC 0549Z 213DEG 39KT 3625 9651
Special weather statement, Apr 29, 12:54 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1254 AM CDT SAT APR 29 2017

OKZ067-068-070-290630-
Muskogee OK-Cherokee OK-Wagoner OK-
1254 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 130 AM
CDT...

At 1254 AM CDT, a strong thunderstorm was located 5 miles north of
Keefeton, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Okay...                           Hulbert...
Braggs...                         Sequoyah State Park...
Pumpkin Center...                 Keefeton...
Summit...                         Lost City...

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3601 9511 3572 9507 3553 9534 3555 9535
      3555 9540 3576 9545
TIME...MOT...LOC 0554Z 220DEG 40KT 3567 9533

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:37 PM CDTSpecial Weather StatementTSAMadison23 min
Apr 28, 9:43 PM CDTSevere Thunderstorm WarningTSACarroll, Madison47 min
Apr 28, 10:17 PM CDTSevere Thunderstorm WarningTSAMadison, Washington43 min
Apr 28, 10:25 PM CDTTornado WarningTSASebastian35 min
Apr 28, 10:27 PM CDTSevere Thunderstorm WarningTSAWashington33 min
Apr 28, 10:35 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington25 min
Apr 28, 10:42 PM CDTSpecial Weather StatementTSACrawford33 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSACrawford, Washington27 min
Apr 28, 10:53 PM CDTSevere Thunderstorm WarningTSABenton, Carroll23 min
Apr 28, 10:58 PM CDTTornado WarningTSACrawford, Sebastian31 min
Apr 28, 10:59 PM CDTSevere Thunderstorm WarningTSABenton, Washington31 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSABenton, Washington23 min
Apr 28, 11:11 PM CDTSpecial Weather StatementTSACarroll34 min
Apr 28, 11:20 PM CDTSpecial Weather StatementTSAWashington25 min
Apr 28, 11:33 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 28, 11:33 PM CDTSpecial Weather StatementTSABenton27 min
Apr 28, 11:34 PM CDTSevere Thunderstorm WarningTSACarroll26 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSABenton, Washington27 min
Apr 29, 12:06 AM CDTSevere Thunderstorm WarningTSAMadison, Washington39 min
Apr 29, 12:16 AM CDTSpecial Weather StatementTSABenton29 min
Apr 29, 12:22 AM CDTSevere Thunderstorm WarningTSABenton, Washington38 min
Apr 29, 12:41 AM CDTSpecial Weather StatementTSACarroll34 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSABenton, Washington34 min
Apr 29, 1:45 AM CDTSevere Thunderstorm WarningTSABenton, Carroll15 min
Apr 29, 1:49 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Washington41 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSABenton, Washington29 min
Apr 29, 2:22 AM CDTSevere Thunderstorm WarningTSABenton, Carroll38 min
Apr 29, 2:27 AM CDTSevere Thunderstorm WarningTSABenton, Washington33 min
Apr 29, 2:57 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Washington33 min
Apr 29, 5:21 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 29, 6:10 AM CDTSevere Thunderstorm WarningTSACarroll35 min
Apr 29, 8:38 AM CDTFlash Flood WarningTSABenton, Washington10 hr
Apr 29, 12:36 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington6 hr
Apr 29, 1:01 PM CDTSpecial Weather StatementTSAWashington29 min
Apr 29, 1:07 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 29, 1:20 PM CDTSpecial Weather StatementTSASebastian25 min
Apr 29, 1:47 PM CDTFlash Flood WarningTSACarroll, Franklin, Madison6 hr
Apr 29, 1:57 PM CDTSpecial Weather StatementTSAFranklin33 min
Apr 29, 3:19 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSACrawford, Washington32 min
Apr 29, 4:58 PM CDTTornado WarningTSACrawford, Washington14 min
Apr 29, 5:16 PM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 5:26 PM CDTSevere Thunderstorm WarningTSAWashington34 min
Apr 29, 5:48 PM CDTSpecial Weather StatementTSABenton27 min
Apr 29, 5:52 PM CDTSevere Thunderstorm WarningTSABenton, Washington23 min
Apr 29, 6:19 PM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more10 hr
Apr 29, 6:23 PM CDTSpecial Weather StatementTSABenton52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.